MAUDE Adverse Event Report: CAREFUSION 36 IN STANDBORE SET W/2 MAX Y CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 36 IN STANDBORE SET W/2 MAX Y CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MX9059
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
It was reported that extension tubing leaked at the injection ports.
 
Additional Manufacturer Narrative
The customer¿s report of tubing leaked at the injection ports was not confirmed.The set was visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.Visual inspection of the set noted no damage or any anomalies.Functional and pressure testing resulted in no leaking the root cause was not identified.
 
Event or Problem Description
It was reported that the extension tubing leaked at the injection ports.Although requested, there has been no impact to patient response or additional event information made available to date.

Brand Name
36 IN STANDBORE SET W/2 MAX Y CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9373466
Report Number9616066-2019-03470
Device Sequence Number11334450
Product Code FPA
UDI-Device Identifier10885403237584
UDI-Public10885403237584
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX9059
Device Catalogue NumberMX9059
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/25/2019
Supplement Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1